# SDR CA110517001

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-28-161
- Aircraft time: 5,422 hours
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2701 · Control Column Section
- Part: Post
- Condition: Cracked
- Location: Yoke
- Component: Yoke
- Component part number: 6283900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION,  THE LEFT CONTROL WHEEL OR YOKE HAD A BROKEN STOP POST NEAR THE TOOTH ON THE GEAR THAT CONTROLS THE AILERONS.
